# SDR HNAA2023112100434

- Difficulty date: October 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E004294  PREVIOUSLY BLENDED AREA AT FR 26 STGR 5R FOUND TO HAVE REMAINING LIGHTNING STRIKE DAMAGE.  CUT OUT DAMAGE, AND PERFORMED DOUBLER REPAIR ON PREVIOUSLY BLENDED AREA FOUND TO HAVE REMAINING LIGHTNING STRIKE DAMAGE AT FR 26 STGR 5R IAW ETD2023-145-026709 AND EO1-53-23-0359
